Follow
Beniamin Goldys
Title
Cited by
Cited by
Year
Existence, uniqueness and invariant measures for stochastic semilinear equations on Hilbert spaces
A Chojnowska-Michalik, B Goldys
Probability Theory and Related Fields 102, 331-356, 1995
1191995
Weak solutions of a stochastic Landau–Lifshitz–Gilbert equation
Z Brzeźniak, B Goldys, T Jegaraj
Applied Mathematics Research eXpress 2013 (1), 1-33, 2013
972013
Martingale solutions and Markov selections for stochastic partial differential equations
B Goldys, M Röckner, X Zhang
Stochastic Processes and their Applications 119 (5), 1725-1764, 2009
832009
Nonsymmetric Ornstein-Uhlenbeck semigroup as second quantized operator
A Chojnowska-Michalik, B Goldys
Journal of Mathematics of Kyoto University 36 (3), 481-498, 1996
681996
Some properties of invariant measures of non symmetric dissipative stochastic systems
G Da Prato, A Debussche, B Goldys
Probability theory and related fields 123 (3), 355-380, 2002
672002
On weak solutions of stochastic equations in Hilbert spaces
D Gątarek, B Gołdys
Stochastics: An International Journal of Probability and Stochastic …, 1994
671994
Symmetric Ornstein-Uhlenbeck semigroups and their generators
A Chojnowska-Michalik, B Goldys
Probability theory and related fields 124, 459-486, 2002
662002
Diffusion semigroups in spaces of continuous functions with mixed topology
B Goldys, M Kocan
Journal of Differential Equations 173 (1), 17-39, 2001
662001
Exponential ergodicity for stochastic Burgers and 2D Navier–Stokes equations
B Goldys, B Maslowski
Journal of Functional Analysis 226 (1), 230-255, 2005
622005
Lognormality of rates and term structure models
B Goldys, M Musiela, D Sondermann
Stochastic analysis and applications 18 (3), 375-396, 2000
542000
Elliptic operators on Rd with unbounded coefficients
G Da Prato, B Goldys
Journal of Differential Equations 172 (2), 333-358, 2001
522001
Second order parabolic Hamilton–Jacobi–Bellman equations in Hilbert spaces and stochastic control: Lμ2 approach
B Goldys, F Gozzi
Stochastic processes and their applications 116 (12), 1932-1963, 2006
502006
Generalized Ornstein–Uhlenbeck semigroups: Littlewood–Paley–Stein inequalities and the PA Meyer equivalence of norms
A Chojnowska-Michalik, B Goldys
Journal of Functional Analysis 182 (2), 243-279, 2001
472001
Adaptive control of linear stochastic evolution systems
TE Duncan, B Pasik-Duncan, B Goldys
Stochastics: An International Journal of Probability and Stochastic …, 1991
471991
On regularity properties of nonsymmetric Ornstein-Uhlenbeck semigroup in Lp spaces
A Chojnowska-Michalik, B Goldys
Stochastics: An International Journal of Probability and Stochastic …, 1996
441996
A finite element approximation for the stochastic Landau–Lifshitz–Gilbert equation
B Goldys, KN Le, T Tran
Journal of Differential Equations 260 (2), 937-970, 2016
362016
12 Exponential Ergodicity for Stochastic Reaction–Diffusion Equations
B Goldys
Stochastic Partial Differential Equations and Applications-VII, 115, 2005
362005
An LQ problem for the heat equation on the halfline with Dirichlet boundary control and noise
G Fabbri, B Goldys
SIAM journal on control and optimization 48 (3), 1473-1488, 2009
352009
On closability of directional gradients
B Goldys, F Gozzi, J Van Neerven
Potential Analysis 18, 289-310, 2003
352003
On analyticity of Ornstein-Uhlenbeck semigroups
B Goldys
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1999
351999
The system can't perform the operation now. Try again later.
Articles 1–20